Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 41, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Sep 2, 2010, 6:36 PM CDT for Barton County, Jasper County, Missouri. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2010, 6:36 PM CDT (23:36 UTC)
- Expired
- Sep 2, 2010, 7:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 6:45 PM CDT | TSTM WND DMG | Jasper, MO | WINDOW BLOWN OUT OF A BUSINESS. TIME OF EVENT ESTIMATED. |
| Sep 2, 6:45 PM CDT | TSTM WND GST 58 | 2 S Jasper, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 4:43 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
768
WFUS53 KSGF 022336
TORSGF
MOC011-097-030000-
/O.NEW.KSGF.TO.W.0041.100902T2336Z-100903T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT THU SEP 2 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 PM CDT.
* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 4 MILES NORTHWEST OF NASHVILLE...OR 8 MILES SOUTHEAST OF
FRONTENAC...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE BOSTON...CARYTOWN...DUDENVILLE...GOLDEN
CITY...JASPER...KENOMA...MAPLE GROVE...MINDENMINES...NASHVILLE AND
OAKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3750 9460 3744 9409 3729 9409 3729 9406
3722 9406 3732 9462 3740 9462
TIME...MOT...LOC 2336Z 276DEG 46KT 3740 9449
$$
WISE1 follow-up statement
788
WWUS53 KSGF 022355
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT THU SEP 2 2010
MOC011-097-030005-
/O.EXP.KSGF.TO.W.0041.000000T0000Z-100903T0000Z/
JASPER MO-BARTON MO-
655 PM CDT THU SEP 2 2010
...THE TORNADO WARNING FOR SOUTHERN BARTON AND NORTHERN JASPER
COUNTIES WILL EXPIRE AT 700 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHERN
MISSOURI.
LAT...LON 3750 9460 3744 9409 3729 9409 3729 9406
3722 9406 3732 9462 3740 9462
TIME...MOT...LOC 2355Z 287DEG 39KT 3731 9434
$$
WISEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 2, 3:12 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Sep 2, 3:12 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT THU SEP 2 2010
.DISCUSSION...
/ISSUED 311 PM CDT THU SEP 2 2010/
PRIMARY FORECAST FOCUS IS ON CONVECTION FOR LATE THIS AFTERNOON
INTO TONIGHT.
SHORT TERM (THIS AFTERNOON THROUGH SATURDAY NIGHT)...
THIS AFTERNOON AND TONIGHT...COLD FRONT IS ON THE MOVE AND NOW
RESIDES FROM NEAR THE KC METRO TO EMPORIA TO JUST EAST OF WICHITA.
THE AIRMASS AHEAD OF THIS FRONT HAS BECOME INCREASINGLY
UNSTABLE...WITH MLCAPE IN THE 2000 TO 3000 J/KG RANGE WITH
STEADILY DECREASING CIN. THIS FRONT WILL OVERTAKE A BROAD
PREFRONTAL TROUGH HEADING INTO LATE THIS AFTERNOON...WHICH SHOULD
TRIGGER A MULTICELLULAR LINE OF TSRA ALONG THE FRONT.
THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE THROUGH THE EARLY
EVENING HOURS...AND WITH MID LEVEL LAPSE RATES INCREASING TO
AROUND 7 C/KM AND LOW LEVEL LAPSE RATES AROUND 7.5 C/KM...THE
MAIN SEVERE WEATHER CONCERN WILL BE DAMAGING DOWNBURST WINDS. SFC
TO 700MB THETAE DIFFERENCES APPROACH OR EXCEED 30K...WHICH IS
ANOTHER INDICATOR OF STRONG DOWNDRAFT POTENTIAL. DEEP LAYER SHEAR
IS MARGINAL...UPWARDS OF 30KT COINCIDENT WITH THE SFC BOUNDARY AS
THE BETTER WESTERLIES REMAIN WELL NORTH OF THE AREA. AS A RESULT
AN EVOLUTION TO A LINEAR MODE IS EXPECTED. THE RISK FOR HAIL IS A
BIT MORE NEBULOUS AND MORE LIKELY DEPENDENT ON STORM STRUCTURE AS
FREEZING LEVELS REMAIN ABOVE 14KFT. THE RISK FOR HAIL NEARING
SEVERE LEVELS IS THERE...THOUGH LOWER THAN THE WIND RISK. WHILE
THE TOR RISK IS ALWAYS NONZERO WITH CONVECTION...LOW LEVEL SHEAR
VECTORS ARE NEARLY PARALLEL TO THE SFC BOUNDARY AND ON THE ORDER
OF 15KT...WHICH IS NOT IDEAL. BOTTOM LINE...WIND IS THE PRIMARY
RISK WITH CONVECTION LATE THIS AFTERNOON AND EVENING.
THIS SYSTEM WILL BE PROGRESSIVE...WITH THE COLD FRONT STEADILY
WORKING ITS WAY THROUGH THE AREA THIS EVENING. INDICATIONS FROM
MESOSCALE MODELS INFER THAT THE BETTER COVERAGE OF STORMS WILL
AFFECT THE SW HALF OF THE CWA...WITH MORE SCT ACTIVITY TO THE
NORTH. THIS IS PAUSE FOR CONCERN GIVEN HEAVY RAINS FROM
YESTERDAY. EVEN WITH A PROGRESSIVE SYSTEM...PW VALUES IN EXCESS
OF 1.75 INCHES WILL LEAD TO LOCALLY HIGH ONE HOUR RAINFALL RATES.
WILL MAINTAIN THE FLASH FLOOD WATCH AS ADVERTISED FOR A
LOCALIZED...THOUGH ELEVATED...FLASH FLOOD RISK.
FRIDAY THROUGH SATURDAY NIGHT...QUIET...PLEASANT WEATHER FOR EARLY
SEPTEMBER AS CANADIAN HIGH PRESSURE BUILDS SOUTHWARD INTO THE
REGION. TEMPERATURES WILL BE BELOW AVERAGE THROUGH THE PERIOD WITH
COMFORTABLE HUMIDITY LEVELS.
GAGAN
LONG TERM (SUNDAY THROUGH THURSDAY)...
MED RANGE MODELS CONTINUE TO EXHIBIT DECENT AGREEMENT. AN UPPER
LEVEL TROUGH WILL STRENGTHEN OVER THE MIDWEST SUN/MON AND SETTLE
OVER THE SOUTHEASTERN CONUS FROM TUE ONWARD. SFC HIGH PRESSURE
WILL SLIDE EAST OF THE AREA AND REOPEN THE DOOR TO THE GULF. WARM
AND MOIST AIR WILL ONCE AGAIN SURGE BACK INTO THE REGION...WITH
ABOVE AVERAGE TEMPS EXPECTED EARLY NEXT WEEK. WITH THE AREA ON THE
WESTERN PERIPHERY OF THE RIDGE BY THE MIDDLE OF NEXT WEEK...THERE
IS CONCERN FOR INCREASED CHANCES FOR RAINFALL. INDICATIONS ARE
THAT WE SHOULD AT LEAST SEE AN INCREASE IN DIURNAL BASED
CONVECTION. HAVE INCREASED RAIN CHANCES A BIT FOR THE MIDDLE OF
NEXT WEEK AND TEMPERED HIGHS A BIT BACK TOWARD AVERAGE GIVEN
PROSPECTS OF CLOUDS AND PRECIP.
GAGAN
&&
.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS SHOULD PREVAIL INTO THIS EVENING
IN ADVANCE OF A FRONTAL SYSTEM. A COLD FRONT...NOW ACROSS EASTERN
KANSAS WILL CONTINUE TO APPROACH THE REGION THIS EVENING. THE FRONT
SHOULD BEGIN TO IMPACT AREA TERMINALS AS EARLY AS 00Z AT THE
JOPLIN AERODROME...01Z AT SPRINGFIELD AND 02Z AT BRANSON
RESPECTIVELY. EXPECT CONDITIONS TO FALL TO MVFR CONDITION WITH
RESPECT TO VISIBILITIES AND CEILINGS. AS THE FRONT MOVES OVER THE
TERMINAL CONDITIONS WILL LIKELY FALL TO IFR OR BELOW...HOWEVER...
TIMING THE EXACT FRONTAL PASSAGE WILL BE A SHORT TERM ACTION. WILL
UPDATE AS NEEDED NEARER FRONTAL PASSAGE. THE FAIRLY PROGRESSIVE
FRONT SHOULD MOVE SOUTH AND EAST OF THE REGION BY 10Z.
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ055-056-066>069-
077>081-088>091-093>095-101>104.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Sep 2, 4:29 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 429 PM CDT THU SEP 2 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 429 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE LIGHTNING RISK IS SIGNIFICANT. THE THUNDERSTORM WIND RISK IS ELEVATED. THE FLOODING RISK IS ELEVATED. THE HAIL RISK IS LIMITED. THE EXTREME HEAT RISK IS LIMITED. DISCUSSION... THUNDERSTORMS ARE DEVELOPING IN A SCATTERED FASHION ACROSS THE AREA. THROUGH 7 PM...A BAND OF SCATTERED THUNDERSTORMS WILL CONTINUE TO EXPAND ALONG A BOUNDARY EXTENDING FROM JUST WEST OF THE LAKE OF THE OZARKS THROUGH SPRINGFIELD AND INTO BRANSON. IN ADDITION...THUNDERSTORMS WILL CONTINUE TO DEVELOP IN AREAS NEAR THE MISSOURI KANSAS STATE LINE AS A COLD FRONT APPROACHES THE REGION FROM THE WEST. WITH A WARM...MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS THE REGION...COVERAGE OF THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS THE AREA. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS. AFTER 7 PM...THUNDERSTORMS ARE EXPECTED TO CONGEAL INTO A LINE AHEAD OF THE COLD FRONT AS IT MOVES WEST TO EAST ACROSS THE MISSOURI OZARKS. THE MAIN SEVERE WEATHER RISK WILL BE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Sep 2, 5:00 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL SPRINGFIELD 37.20N 93.29W
09/02/2010 E0.75 INCH GREENE MO BROADCAST MEDIA
&&
JCOLUCCISpecial weather statement, Sep 2, 5:05 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 505 PM CDT THU SEP 2 2010 MOZ057-022230- MILLER MO- 505 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN MILLER COUNTY UNTIL 530 PM CDT... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KAISER...OR NEAR OSAGE BEACH...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHERN MISSOURI. HATCH
Special weather statement, Sep 2, 5:28 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 528 PM CDT THU SEP 2 2010 KSZ073-MOZ066-022315- BOURBON KS-VERNON MO- 528 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BOURBON AND SOUTHWESTERN VERNON COUNTIES UNTIL 615 PM CDT... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT SCOTT TO PORTERVILLE...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHERN MISSOURI. WISE
Special weather statement, Sep 2, 6:03 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 603 PM CDT THU SEP 2 2010 KSZ073-097-022330- BOURBON KS-CRAWFORD KS- 603 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ALERT FOR CRAWFORD AND SOUTHERN BOURBON COUNTIES UNTIL 630 PM CDT... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF HEPLER TO 4 MILES NORTHWEST OF BRAZILTON TO 6 MILES WEST OF GREENBUSH...MOVING EAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHERN MISSOURI. WISE
Special weather statement, Sep 2, 6:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 612 PM CDT THU SEP 2 2010 MOZ101-030000- MCDONALD MO- 612 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ALERT FOR MCDONALD COUNTY UNTIL 700 PM CDT... AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINEVILLE...MOVING NORTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHERN MISSOURI. WISE
Special weather statement, Sep 2, 6:35 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 PM CDT THU SEP 2 2010 MOZ090-095-030000- GREENE MO-CHRISTIAN MO- 635 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL CHRISTIAN AND SOUTH CENTRAL GREENE COUNTIES UNTIL 700 PM CDT... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BATTLEFIELD...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHERN MISSOURI. HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:55 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 8 more | 15 hr |
| Sep 1, 8:07 PM CDT | River Flood Warning | SGF | Vernon | 72 hr |
| Sep 2, 3:20 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 16 more | 21 hr |
| Sep 2, 10:58 AM CDT | Areal Flood Warning | SGF | Christian, Greene, Webster | 8 hr |
| Sep 2, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 45 min |
| Sep 2, 4:31 PM CDT | Flash Flood Warning | SGF | Christian, Greene | 9 hr |
| Sep 2, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 44 min |
| Sep 2, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 22 min |
| Sep 2, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 43 min |
| Sep 2, 5:08 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Sep 2, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 54 min |
| Sep 2, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 41 min |
| Sep 2, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 60 min |
| Sep 2, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Sep 2, 6:54 PM CDT | Flash Flood Warning | SGF | Cedar, Vernon | 4 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.